MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, KGR 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Most likely underlying root cause: mlc-62: user had poor technique.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint that the plunger on the syringes does not work.Customer stated that when she tried to pull the plunger up, the plunger comes completely out.The package was not open or damaged when received.The customer feels well and did not report any symptoms.No adverse events were reported with the use of the product.The manufacturer's expiration date for the syringes is 04/21/2022 and package was opened in (b)(6) 2020.Customer stated that she no longer has any syringes left from this box and so is unable to send back any products for investigation.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10005109
Report Number1000113657-2020-00264
Device Sequence Number19695057
Product Code FMF
UDI-Device Identifier00041260385100
UDI-Public(01)00041260385100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/21/2022
Device Model NumberSYR, KGR 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19075
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1